# SDR REXA2015052900534

- Difficulty date: May 29, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 3,710 hours, 2,506 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT, THROUGH 3700 FEET, BOTH FLIGHT ATTENDANTS & SEVERAL FWD PAXS NOTED A STRONG BURNING SMELL FROM ROW 12, FWD TO THE GALLEY.  NO INDICATIONS IN THE COCKPIT & NO ABNORMAL CONDITIONS WERE NOTED BY THE FLIGHT ATTENDANT`S.  FLIGHT ATTENDANT`S REPORT THAT OVEN COFFEE POTS FWD LAVATORY & GALLEYS WHERE NOT THE SOURCE.  COMPLETED ABNORMAL SMELL IN PAX CABIN INSPECTION, NO DEFECTS NOTED AT THIS TIME IAW AMM 21-22-00.
